Brazilian Journal of Probability and Statistics

Retraction: On Hilbert’s 8th problem

Nicholas G. Polson

Full-text: Open access

Abstract

Two errata in the paper are given.

Article information

Source
Braz. J. Probab. Stat., Volume 33, Number 1 (2019), 1.

Dates
First available in Project Euclid: 12 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1539361259

Digital Object Identifier
doi:10.1214/18-BJPS331RET

Citation

Polson, Nicholas G. Retraction: On Hilbert’s 8th problem. Braz. J. Probab. Stat. 33 (2019), no. 1, 1. doi:10.1214/18-BJPS331RET. https://projecteuclid.org/euclid.bjps/1539361259


Export citation

See also